Top 10 Antihistamine Allergy Medicine – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

365 Count, Antihistamine for Allergy Relief, Cetirizine HCl Tablets 10 mg, GoodSense All Day Allergy

#ad
Good Sense #ad - Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Read package for full directions before use.

Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

A 5 mg allergy relief product may be appropriate for less severe symptoms. 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Active ingredient: compare to the active ingredient in Zyrtec.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886

2. ValuMeds

#ad

Hay Fever, Dry, Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Itchy Eyes

#ad
ValuMeds #ad - Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.

Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, sneezing, itchy, a scratchy nose and throat, watery eyes, and other allergy symptoms.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R

3. Allegra

#ad

Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat.24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.15 Pounds
Width4 Inches
Part Number319163
ModelAA70T

4. ValuMeds

#ad

Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing, ValuMeds Allergy Medicine 600 Tablets Antihistamine

#ad
ValuMeds #ad - Clear, healthy eyes – reduce the dry, dander, itchy eyes and redness caused by pollen, and seasonal allergies for true clarity. Avoid driving after use.

Use as directed – these hcl antihistamine tablets should always be used as directed. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats. Please read package for more details on proper use and dosage. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2

5. GenCare

#ad

Runny Nose | Seasonal or Indoor & Outdoor Allergies, Sneezing, GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 600 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes

#ad
GenCare #ad - That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep.

Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. Easy to swallow tablet. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.

You don't have to suffer through allergy symptoms another day longer. Itchy eye relief - experience fast relief from itchy, puffy, red or watery eyes typically caused by pet dander, dust and hay fever. Itchy eyes can negatively affect your vision, hair, pollen, focus and even work performance. Join thousands of allergy symptom free customers. Click add-to-Cart Today!
BrandGenCare #ad
ManufacturerGenCare #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberEB-002

6. ValuMeds

#ad

Adults Compare to Allegra Tablets, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Dry, Itchy Eyes, Hay Fever, Allergies | Kids

#ad
ValuMeds #ad - Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.

Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy formula – A true non-drowsy formula for kids and adults. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pet dander, pollen, and other common allergens. Perfect for staying allergy-free every day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

7. Xyzal

#ad

80 Count, Xyzal Allergy Tablet

#ad
Xyzal #ad - Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.

Maximum strength relief: Xyzal is full prescription strength available without a prescription. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Contains: one 1 80-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Width1.44 Inches
Part Number230197
Model230197

8. KIRKLAND SIGNATURE

#ad

10mg, 365-Count Personal Healthcare/Health Care, Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine

#ad
KIRKLAND SIGNATURE #ad - Do not take more than 1 tablet in 24 hours. The loratadine tablets, 10mg formula is the original prescription strength. Allerclear temporarily relieves symptoms due to hay fever or other upper respiratory allergies. The general directions are for adults and children 6 years and over. This provides 24 hour indoor and outdoor allergies relief of sneezing, watery eyes, runny nose, itchy, and itchy throat or nose.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height3.15 Inches
Length1.5 Inches
Weight0.12 Pounds
Width1.5 Inches
Part NumberSPPPOA045235
ModelSPPPOA045235

9. Claritin

#ad

Loratadine Antihistamine Tablets, Claritin 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, 100 Count

#ad
Claritin #ad - Non drowsy oral allergy brand. Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Contains 10 milligrams of loratadine per tablet. Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Powerful, 24 hour, non drowsy indoor and outdoor allergy relief.
BrandClaritin #ad
ManufacturerBayer HealthCare LLC #ad
Height3.13 Inches
Length3.75 Inches
Weight0.1 Pounds
Width1.56 Inches
Part NumberB078BBYNLC

10. Good Sense

#ad

GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy Relief

#ad
Good Sense #ad - Directions: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Effective: each goodsense loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten.

Children under 6 years of age and consumers with liver or kidney disease, ask a doctor. 24-hour relief: each allergy pill contains 10 mg of Loratadine, the original prescription strength. Approved for indoor and outdoor allergy relief: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Allergy medicine: goodsense allergy relief loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111